i have started taking sotret and its my 3rd therapy... i took twice before 6 months. i know sotret has many side effects though i am using it even i dont hav cysts and nodules but hve acne vulgaris. i tried many anitibiotics but didnt worked. wel i have very oily complexion and i am using freederm exfoliating facewash on daily basis ie every night so what shall i do shall i continue using it or cos i hear that exfoliating is harsh to skin and daily is unsafe . or what else ? any facewash money doesnt matters but quality must be ... pls help me out... or is it ok if i use exfoliating face wash ??? reply me fast
What does your dermatologist have to say about all this?
If you have not been to one , I strongly advice you to do so... see our face makes the first impression it is our presentation card.
- Sotret Information for Consumers
- Sotret Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sotret (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Jun 2010 • 1 answer
Updated 23 Sep 2012 • 1 answer
Updated 24 Dec 2017 • 2 answers
Updated 11 Feb 2017 • 2 answers
Updated 7 Mar 2017 • 4 answers